# SDR DL757050349

- Difficulty date: July 1, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 51,389 hours, 24,524 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

NR 2 MAIN TIRE RECAP SEPARATED FROM TIRE.  PUNCTURED SMALL LOWER WING PANEL MFG P/N 113N1622-9.  ALSO DAMAGED NR 6 MAIN WHEEL HEAT SHIELDS.  REPAIRED AND REPLACED AS NECESSARY.
